Allegra and nose sores?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 6/19/2007 9:23 AM (GMT -7)   
I've been taking Allegra (not Allegra D) for my allergies off and on but it seems everytime I take them, I end up with a sore in my left nostril.  Has anyone else ever had this happen to them?
                                                       *Sherry*
Left sided Uc '92 - Colazal, 6mp, Canasa, Forvia, Biotin (in remission)***Secondary Raynauds Syndrome '04 - Norvasc***Fibro '06***Acid Reflux '07***Plagued by cysts - Prometrium***
**Help others such as yourself by donating to Healingwell, every penny counts!**
***Co-moderator for UC***Moderator for Allergies/Asthma***
 
 

 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 2:03 PM (GMT -7)
There are a total of 2,895,887 posts in 317,843 threads.
View Active Threads


Who's Online
This forum has 157449 registered members. Please welcome our newest member, smcmillan.
419 Guest(s), 22 Registered Member(s) are currently online.  Details
Africa99, Pohaku53, RedLabel, cat with nine lives, therearemiracles, Doggiedo, tickbite666, Misalily, Pirouette, cashlessclay, MsZaiger, Gear, turpT1a, bellabee123, Mel B, ks1905, Big Tasty, InTheShop, SharonZ, Mary Grimley, k07, Tall Allen


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.